# SDR ASAA2023042142974

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 33,940 hours, 10,515 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Condition: Damaged
- Location: #2 Engine Fan
- Part time: 33,940 hours, 10,515 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENG FAN BLADE LUBE #24 FAN BLADE CU- NI-IN COATING MISSING BEYOND LIMITS ON C.C SIDE. GROUNDED - YES. REMOVED AND REPLACED #24 AND #12 FAN BLADE IAW TASKCARD 78472010.
